RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 2, Pages 217–234 (Mi mz6670)  

This article is cited in 5 scientific papers (total in 6 papers)

Doctoral theses

Methods of fejer's approximations in convex programming

I. I. Eremin


Full text: PDF file (1479 kB)

English version:
Mathematical Notes, 1968, 3:2, 139–149

Bibliographic databases:

UDC: 518

Citation: I. I. Eremin, “Methods of fejer's approximations in convex programming”, Mat. Zametki, 3:2 (1968), 217–234; Math. Notes, 3:2 (1968), 139–149

Citation in format AMSBIB
\Bibitem{Ere68}
\by I.~I.~Eremin
\paper Methods of fejer's approximations in convex programming
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 2
\pages 217--234
\mathnet{http://mi.mathnet.ru/mz6670}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=229457}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 2
\pages 139--149
\crossref{https://doi.org/10.1007/BF01094336}


Linking options:
  • http://mi.mathnet.ru/eng/mz6670
  • http://mi.mathnet.ru/eng/mz/v3/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Nurminski, “The use of additional diminishing disturbances in Fejer models of iterative algorithms”, Comput. Math. Math. Phys., 48:12 (2008), 2154–2161  mathnet  crossref  mathscinet  isi  elib  elib
    2. V. V. Vasin, “Iterative processes of the Fejér type in ill-posed problems with a prori information”, Russian Math. (Iz. VUZ), 53:2 (2009), 1–20  mathnet  crossref  mathscinet  zmath  elib
    3. A. S. Velichko, “O vybore shaga v proektivnykh algoritmakh dlya zadach lineinogo programmirovaniya bolshoi razmernosti”, Dalnevost. matem. zhurn., 12:2 (2012), 160–170  mathnet
    4. V. V. Vasin, “Modified Newton-type processes generating Fejér approximations of regularized solutions to nonlinear equations”, Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 145–158  mathnet  crossref  mathscinet  isi  elib
    5. V. I. Berdyshev, V. V. Vasin, S. V. Matveev, A. A. Makhnev, Yu. N. Subbotin, N. N. Subbotina, V. N. Ushakov, M. Yu. Khachai, A. G. Chentsov, “Ivan Ivanovich Eremin”, Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 1–8  mathnet  crossref  mathscinet  isi  elib
    6. V. V. Vasin, “Iterative processes for ill-posed problems with a monotone operator”, Siberian Adv. Math., 29 (2019), 217–229  mathnet  crossref  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:224
    Full text:147
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020